CSpace  > 数学所
MULTIPLICITY OF POSITIVE SOLUTIONS TO NONLINEAR SYSTEMS OF HAMMERSTEIN INTEGRAL EQUATIONS WITH WEIGHTED FUNCTIONS
Cheng, Xiyou1; Feng, Zhaosheng2; Zhang, Zhitao3
2020
Source PublicationCOMMUNICATIONS ON PURE AND APPLIED ANALYSIS
ISSN1534-0392
Volume19Issue:1Pages:221-240
AbstractWe are concerned with the existence and multiplicity of component-wise positive solutions for nonlinear system of Hammerstein integral equations with the weighted functions and the associated nonlinear eigenvalue problem. Our discussions are based on the product formula of fixed point index on product cones and the fixed point index theory. Moreover, we establish the existence and multiplicity of component-wise positive solutions for the associated nonlinear systems of second-order ordinary differential equations under the mixed boundary value conditions.
KeywordPositive solution Hammerstein integral equations weighted functions fixed point index Dirichlet boundary condition
DOI10.3934/cpaa.2020012
Language英语
Funding ProjectNSF of China[11325107] ; NSF of China[11471148]
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000475504300012
PublisherAMER INST MATHEMATICAL SCIENCES-AIMS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/35150
Collection数学所
Corresponding AuthorFeng, Zhaosheng
Affiliation1.Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China
2.Univ Texas Rio Grande Valley, Dept Math, Edinburg, TX 78539 USA
3.Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100190, Peoples R China
Recommended Citation
GB/T 7714
Cheng, Xiyou,Feng, Zhaosheng,Zhang, Zhitao. MULTIPLICITY OF POSITIVE SOLUTIONS TO NONLINEAR SYSTEMS OF HAMMERSTEIN INTEGRAL EQUATIONS WITH WEIGHTED FUNCTIONS[J]. COMMUNICATIONS ON PURE AND APPLIED ANALYSIS,2020,19(1):221-240.
APA Cheng, Xiyou,Feng, Zhaosheng,&Zhang, Zhitao.(2020).MULTIPLICITY OF POSITIVE SOLUTIONS TO NONLINEAR SYSTEMS OF HAMMERSTEIN INTEGRAL EQUATIONS WITH WEIGHTED FUNCTIONS.COMMUNICATIONS ON PURE AND APPLIED ANALYSIS,19(1),221-240.
MLA Cheng, Xiyou,et al."MULTIPLICITY OF POSITIVE SOLUTIONS TO NONLINEAR SYSTEMS OF HAMMERSTEIN INTEGRAL EQUATIONS WITH WEIGHTED FUNCTIONS".COMMUNICATIONS ON PURE AND APPLIED ANALYSIS 19.1(2020):221-240.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Cheng, Xiyou]'s Articles
[Feng, Zhaosheng]'s Articles
[Zhang, Zhitao]'s Articles
Baidu academic
Similar articles in Baidu academic
[Cheng, Xiyou]'s Articles
[Feng, Zhaosheng]'s Articles
[Zhang, Zhitao]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Cheng, Xiyou]'s Articles
[Feng, Zhaosheng]'s Articles
[Zhang, Zhitao]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.